# SDR MASA20240425011

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 13,745 hours, 8,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091884001
- Condition: Handler Error
- Location: Frm 86-87
- Part time: 13,745 hours, 8,110 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUG IMPACT CAUSED A PUNCTURE BELOW THE AFT R2 SERVICE DOOR FR 86 TO 87 STGR 18R TO STGR 21R. REPLACED RH AFT FUSELAGE SKIN BELOW R2 DOOR BETWEEN FR86 AND FR87 STGR 18R TO 21R PER VTS4A EA#170-5360-68 B01 85 REV I/R AND COMPLIANCE ASSESSMENT REPORT ETD 2024-170-00984 REF VT SAA NRC B000F01.   UNIT WAS REPAIRED NOT REPLACED AS SUBMITTED EARLIER.
